# SDR 2008UALA01052

- Difficulty date: February 26, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 56,062 hours, 20,518 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Hinge Pin
- Part number: D30654122U1
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LOWER LATCH ASSY HINGE PIN IS BROKEN.  UNKNOWN DAMAGE.  REPLACED L1 DOOR SLIDE ASSY.
